Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had robotic hysterectomy. Had seroma later. Now having seromas with free pelvic fluid, headache, increased heartrate. Normal?

I had a full robotic hysterectomy and had a seroma 7 days later. It dissapated and now I am 6 weeks post op and have two small seromas with a trace of free pelvic fluid, this finding by a sonogram. My doctor said that this is normal, but I have had two nights where I woke up with my heart racing and now a tremedous headache . Do you think this is normal as he says or should I get a second opinion?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello there!
Thank you for asking.
All these symptoms you explained are normal post operatively so no worries and your doctor is right.
Rest and treat the symptoms. Fluid will gradually resolve and reabsorb. After all you have been through surgery and this happens after that, Take some Over the counter acetaminophen for headaches stay calm. Anxiety is the only explaination for your racing heart in the midnight

Good Luck
S Khan
Answered: Sun, 1 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor